# SDR CA991208007

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: RGB120322
- Condition: Contaminated
- Location: Reduction G/B
- Part time: 13,381 hours
- Component: Pwa, PW120A
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RGB CHIP FLAGGED.   MATERIAL WAS BEARING DEBRIS.  BEARING PART NUMBER NOT SPECIFIED.
